Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 33, Number 4

All articles in this issue are freely accessible.

Links, quantum groups and TQFTs
Stephen Sawin.
Bull. Amer. Math. Soc. 33 (1996), 413-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1388838
Tight closure
Winfried Bruns.
Bull. Amer. Math. Soc. 33 (1996), 447-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1397097

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Noncommutative geometry, by Alain Connes.
Reviewer: Irving Segal
Bull. Amer. Math. Soc. 33 (1996), 459-465
Review information
Full-text PDF Free Access
Mathematical scattering theory: General theory, by D. R. Yafaev.
Reviewer: S. T. Kuroda
Bull. Amer. Math. Soc. 33 (1996), 467-472
Review information
Full-text PDF Free Access
An introduction to homological algebra, by Charles A. Weibel.
Reviewer: Joseph Rotman
Bull. Amer. Math. Soc. 33 (1996), 473-476
Review information
Full-text PDF Free Access
Gröbner Bases: A computational approach to commutative algebra, by Thomas Becker and Volker Weispfenning (in co-operation with H. Kredel).
An introduction to Gröbner Bases, by William W. Adams and Philippe Loustaunau.
Reviewer: Lorenzo Robbiano
Bull. Amer. Math. Soc. 33 (1996), 477-482
Review information
Full-text PDF Free Access
Blow-up in quasilinear parabolic equations, by A.A. Samarski, V.A. Galaktionov, S.P. Kurdyumov and A.P. Mikhailov.
Reviewer: Nick Alikakos
Bull. Amer. Math. Soc. 33 (1996), 483-486
Review information
Full-text PDF Free Access
Subgroup lattices of groups, by Roland Schmidt.
Reviewer: Ralph Freese
Bull. Amer. Math. Soc. 33 (1996), 487-492
Review information
Full-text PDF Free Access
The adjunction theory of complex projective varieties, by Mauro C. Beltrametti and Andrew J. Sommese.
Reviewer: Kenji Matsuki
Bull. Amer. Math. Soc. 33 (1996), 493-495
Review information
Full-text PDF Free Access
Topological theory of dynamical systems, by N. Aoki and K. Hiraide.
Reviewer: Clark Robinson
Bull. Amer. Math. Soc. 33 (1996), 497-499
Review information
Full-text PDF Free Access
Linear and quasilinear parabolic problems, Vol. I: Abstract linear theory, by Herbert Amann.
Reviewer: Alberto Venni
Bull. Amer. Math. Soc. 33 (1996), 501-504
Review information
Full-text PDF Free Access
Harmonic analysis, 2nd edition, by Henry Helson.
Reviewer: Roger Cooke
Bull. Amer. Math. Soc. 33 (1996), 505-508
Review information
Full-text PDF Free Access
Representation theory of Artin algebras, by Idun Reiten Maurice Auslander, and Serre O. Smalø.
Reviewer: Claus Michael Ringel
Bull. Amer. Math. Soc. 33 (1996), 509-517
Review information
Full-text PDF Free Access
Introduction to the modern theory of dynamical systems, by Anatole Katok and Boris Hasselblatt.
Reviewer: Floris Takens
Bull. Amer. Math. Soc. 33 (1996), 519-522
Review information
Full-text PDF Free Access
Methods of noncommutative analysis, by V. Nazaikinskii, V. Shatalov and B. Sternin.
Reviewer: Michael E. Taylor
Bull. Amer. Math. Soc. 33 (1996), 523-529
Review information
Full-text PDF Free Access